# SDR DALA2015032102312

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 66,422 hours, 8,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BHEC, FOUND FASTENER HOLE NR 1 STILL CRACKED AT .282 OF GROUP "A" FASTENER HOLES, RT WING LOWER SKIN AT L 9.5. C/W AMDS CARD 5724-01010-06.
